# SDR UALA2012091405193

- Difficulty date: September 11, 2012
- Submitted: October 25, 2012
- Operation: Air carrier
- Aircraft: N416UA
- Make and model: Airbus A320-232
- Aircraft serial: 479
- Aircraft time: 62,334 hours, 23,321 cycles
- Engine: Iae V2527A5
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 47145136
- Part serial: 523
- Condition: Deteriorated
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THS ACTUATOR BALLSCREW LOWER STOP INTERIOR IS DETERIORATED AND SWELLING.  REMOVED AND REPLACED THS ACTUATOR IAW AMM
